# SDR DALA14017755804

- Difficulty date: March 18, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 41,601 hours, 13,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680-1710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BARE METAL ON MAIN CABIN DECK PLATE FROM BS 1680-1710, BL 0, RBL 55. BLENDED OUT CORROSION.   REPAIRED IAW SRM 53-60-51.
